Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 3, Pages 469-475
http://dx.doi.org/10.1155/S0161171284000508

On a method for inverse theorems for (C,1) and gap (C,1) summability

1Faculty of Technical Sciences, University of Novi Sad, Novi Sad, Serbia
2Istarska 22, Beograd, Serbia and Montenegro

Received 24 May 1984

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vojislav Maric and Miodrag Tomic, “On a method for inverse theorems for and gap summability ,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 3, pp. 469-475, 1984. doi:10.1155/S0161171284000508